# SDR 2023FA0000163

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Aircraft: N870LA
- Make and model: Airtrc AT802
- Aircraft serial: 8020270
- Aircraft time: 1,231 hours, 3,047 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Part number: 701091
- Part serial: NA
- Condition: Interference
- Location: Cockpit
- Part time: 1,231 hours, 3,047 cycles
- Component: Rudder Pedal Mo, Airtrc
- Component part number: 701091
- Stage of operation: AG
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON ONE OF OUR TWO SEAT AIR TRACTORS, WHILE CLEANING INTERIOR OF AIRCRAFT, DAMAGE TO REAR SEAT MASTER CYLINDERS WAS DISCOVERED. UPON ACTUATION OF RUDDER PEDAL, THE MASTER CYLINDER ON EITHER REAR PEDAL CONTACTS THE SAME SIDE RUDDER PEDAL MOUNT ASSY.. MASTER CYLINDER HAS 3/16" DEEP, 1 1/2" LONG GROOVE IN THE BODY OF BOTH LEFT AND RIGHT THE MASTER CYLINDERS. I SEE NO WAY TO PREVENT THIS FROM HAPPENING OTHER THAN WRAPPING THE RUDDER PEDAL SUPPORT ARM WITH RUBBER TUBING WHICH AT FULL TRAVEL WOULD INTERFERE WITH THE MASTER CYLINDER.
